# SDR IPXA2020051155160

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 27,840 hours, 19,314 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380089H
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLH OB AFT FLAP IS SHOWING A PUNCTURED HOLE, IB UNDERNEATH SURFACEREPAIRED IAW B757 SRM REV. 107.00, AND SRM 51-70-05-OG, FIG 5, 350 DEG F CURE
